Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-15 of 15 (Search time: 0.011 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

12
CHARACTERIZATIONS OF ORTHOGONAL POLYNOMIALS SATISFYING DIFFERENTIAL-EQUATIONS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; YOO, BH, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.25, no.3, pp.976 - 990, 1994-05

13
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

14
On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12

15
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

rss_1.0 rss_2.0 atom_1.0